# SDR AALA202501065390

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 45,190 hours, 19,019 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. LUBED DOOR TRACK, OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
